# SDR FDEA201206302417

- Difficulty date: June 30, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC7357508
- Condition: Misrepaired
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER DETACHABLE ELEVATOR UPPER SKIN AT XE 50 RT MISREPAIRED.  REPAIRED IAW SRM 51-35-02, VOLUME II, REV 98 AND EA8-5520-162352.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
